MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ VOGES-PROSKAUER A REAGENT DROPPERS; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ VOGES-PROSKAUER A REAGENT DROPPERS; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Catalog Number 261192
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: this memo summarizes the findings on your recent complaint (b)(4) for product 261192 (dropper voges-proskauer a), batch number b01h316m.It was reported by the customer that the ample broke causing injury.When squeezing to break ampule the glass broke through the plastic and cut a student.Historical complaint data for sku 261192 shows no trend concerning the reported issue over the past year.Retain samples have been retrieved for visual inspection, all samples were found compliant with product specifications.A bhr (batch history record) review did not show any issues with the ampule.No deviations were found either during the production process or during the final checks for lot release.No physical returns or images were provided for analysis based on the investigation the complaint could not be confirmed.As no complaint trends are present at this time, no further action will be taken.Bd will continue to monitor trending for this issue.
 
Event or Problem Description
It was reported that while using one bd bbl¿ voges-proskauer a reagent droppers, a student was injured when glass broke through the plastic while squeezing the ampule to open it.There was no health impact or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.E1: initial reporter phone #: (b)(6).The manufacturing location for this product is rr donnelley.This site is an oem manufacturing site.Therefore, bd corporate headquarters in sparks, md has been listed in sections d.3.And g.1.And the sparks fda registration number has been used for the manufacture report number a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD BBL¿ VOGES-PROSKAUER A REAGENT DROPPERS
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24754189
Report Number1119779-2026-00594
Device Sequence Number8771990
Product Code JTO
UDI-Device Identifier30382902611920
UDI-Public(01)30382902611920(17)280531(10)B01H316M
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number261192
Device Lot NumberB01H316M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown